MAUDE Adverse Event Report: RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER

RESPIRONICS, INC. ALICE NIGHTONE; VENTILATORY EFFORT RECORDER
Model Number 1133948
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
This notification was opened to review the alice nightone device following information received regarding frayed wire.The device has not yet been evaluated.If any additional information is received, a follow-up report will be filed.

Brand Name
ALICE NIGHTONE
Common Device Name
VENTILATORY EFFORT RECORDER
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23567939
Report Number2518422-2025-111800
Device Sequence Number13291950
Product Code MNR
UDI-Device Identifier00606959047341
UDI-Public(01)00606959047341
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1133948
Device Catalogue Number1133948
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown